No Cover Image

Journal article 513 views

Noncommutative two-dimensional gauge theories / Adi Armoni

Physics Letters B, Volume: 704, Issue: 5

Swansea University Author: Adi Armoni

Full text not available from this repository: check for access using links below.

Published in: Physics Letters B
ISSN: 0370-2693
Published: 2011
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7598
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2013-07-23T11:58:48Z
last_indexed 2018-02-09T04:35:58Z
id cronfa7598
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2011-10-01T00:00:00.0000000</datestamp><bib-version>v2</bib-version><id>7598</id><entry>2012-02-23</entry><title>Noncommutative two-dimensional gauge theories</title><swanseaauthors><author><sid>3f75faad0563a2d3b191191a2efee956</sid><ORCID>0000-0002-8105-0645</ORCID><firstname>Adi</firstname><surname>Armoni</surname><name>Adi Armoni</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2012-02-23</date><deptcode>SPH</deptcode><abstract></abstract><type>Journal Article</type><journal>Physics Letters B</journal><volume>704</volume><journalNumber>5</journalNumber><paginationStart></paginationStart><paginationEnd>630</paginationEnd><publisher/><placeOfPublication/><issnPrint>0370-2693</issnPrint><issnElectronic/><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2011</publishedYear><publishedDate>2011-12-31</publishedDate><doi>10.1016/j.physletb.2011.09.064</doi><url/><notes></notes><college>COLLEGE NANME</college><department>Physics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SPH</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2011-10-01T00:00:00.0000000</lastEdited><Created>2012-02-23T17:02:02.0000000</Created><path><level id="1">College of Science</level><level id="2">Physics</level></path><authors><author><firstname>Adi</firstname><surname>Armoni</surname><orcid>0000-0002-8105-0645</orcid><order>1</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2011-10-01T00:00:00.0000000 v2 7598 2012-02-23 Noncommutative two-dimensional gauge theories 3f75faad0563a2d3b191191a2efee956 0000-0002-8105-0645 Adi Armoni Adi Armoni true false 2012-02-23 SPH Journal Article Physics Letters B 704 5 630 0370-2693 31 12 2011 2011-12-31 10.1016/j.physletb.2011.09.064 COLLEGE NANME Physics COLLEGE CODE SPH Swansea University 2011-10-01T00:00:00.0000000 2012-02-23T17:02:02.0000000 College of Science Physics Adi Armoni 0000-0002-8105-0645 1
title Noncommutative two-dimensional gauge theories
spellingShingle Noncommutative two-dimensional gauge theories
Adi, Armoni
title_short Noncommutative two-dimensional gauge theories
title_full Noncommutative two-dimensional gauge theories
title_fullStr Noncommutative two-dimensional gauge theories
title_full_unstemmed Noncommutative two-dimensional gauge theories
title_sort Noncommutative two-dimensional gauge theories
author_id_str_mv 3f75faad0563a2d3b191191a2efee956
author_id_fullname_str_mv 3f75faad0563a2d3b191191a2efee956_***_Adi, Armoni
author Adi, Armoni
author2 Adi Armoni
format Journal article
container_title Physics Letters B
container_volume 704
container_issue 5
publishDate 2011
institution Swansea University
issn 0370-2693
doi_str_mv 10.1016/j.physletb.2011.09.064
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Physics{{{_:::_}}}College of Science{{{_:::_}}}Physics
document_store_str 0
active_str 0
published_date 2011-12-31T03:19:01Z
_version_ 1711204248233967616
score 10.819942